American Journal of Computational Mathematics

Vol.8 No.1(2018), Paper ID 83361, 12 pages

DOI:10.4236/ajcm.2018.81008

 

Proficiency of Second Derivative Schemes for the Numerical Solution of Stiff Systems

 

James Adewale, Adesanya Olaide, Onsachi Oziohu, Sunday Joshua, Moses Omuya

 

Mathematics Department, American University of Nigeria, Yola, Nigeria
Department of Mathematics, Modibbo Adama University of Technology, Yola, Nigeria
Department of Mathematics, Modibbo Adama University of Technology, Yola, Nigeria
Department of Mathematics, Adamawa State University, Mubi, Nigeria
Mathematics Department, American University of Nigeria, Yola, Nigeria

 

Copyright © 2018 James Adewale, Adesanya Olaide, Onsachi Oziohu, Sunday Joshua, Moses Omuya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Adewale, J. , Olaide, A. , Oziohu, O. , Joshua, S. and Omuya, M. (2018) Proficiency of Second Derivative Schemes for the Numerical Solution of Stiff Systems. American Journal of Computational Mathematics, 8, 96-107. doi: 10.4236/ajcm.2018.81008.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.